×

zbMATH — the first resource for mathematics

On a class of similarity solutions of the porous media equation. III. (English) Zbl 0454.35053

MSC:
35K65 Degenerate parabolic equations
35K55 Nonlinear parabolic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ames, W.F, Similarity for the nonlinear diffusion equation, Ind. engrg. chem. fundam., 4, 72-76, (1965)
[2] Ames, W.F, Nonlinear partial differential equations in engineering, (1965), Academic Press New York · Zbl 0255.35001
[3] Atkinson, F.V; Peletier, L.A, Similarity profiles of flows through porous media, Arch. rational mech. anal., 42, 369-379, (1971) · Zbl 0249.35043
[4] Atkinson, F.V; Peletier, L.A, Similarity solutions of the nonlinear diffusion equation, Arch. rational mech. anal., 54, 373-392, (1974) · Zbl 0293.35039
[5] Barenblatt, G.I, On some unsteady motions of a liquid and a gas in a porous medium, Prikl. mat. meh., 16, 67-78, (1952) · Zbl 0049.41902
[6] Barenblatt, G.I, On a class of exact solutions of the plane one-dimensional problem of unsteady filtration into a porous medium, Prikl. mat. meh., 17, 739-742, (1953) · Zbl 0053.46103
[7] Barenblatt, G.I, On limiting self-similar motions in the theory of unsteady filtration of a gas in a porous medium and the theory of the boundary layer, Prikl. mat. meh., 18, 409-414, (1954) · Zbl 0059.20404
[8] Barenblatt, G.I; Zel’dovich, Ya.B, On the dipole-type solution in problems of unsteady gas filtration in the polytropic regime, Prikl. mat. meh., 21, 718-720, (1957)
[9] Craven, A.H; Peletier, L.A, Similarity solutions for degenerate quasilinear parabolic equations, J. math. anal. appl., 38, 73-81, (1972) · Zbl 0237.35043
[10] van Duyn, C.J; Peletier, L.A, A class of similarity solutions of the nonlinear diffusion equation, Nonlinear anal., 1, 223-233, (1977) · Zbl 0394.34016
[11] Gilding, B.H; Peletier, L.A, On a class of similarity solutions of the porous media equation, J. math. anal. appl., 55, 351-364, (1976) · Zbl 0356.35049
[12] Gilding, B.H; Peletier, L.A, On a class of similarity solutions of the porous media equation II, J. math. anal. appl., 57, 522-538, (1977) · Zbl 0365.35029
[13] Hartman, P, Ordinary differential equations, (1973), Philip Hartman Baltimore, Maryland · Zbl 0125.32102
[14] Kalashnikov, A.S; Kalashnikov, A.S, The occurrence of singularities in solutions of the non-steady seepage equation, Zh. vychisl. mat. i mat. fiz., USSR comput. math. and math. phys., 7, 269-275, (1967), English transl.
[15] Lee, C.F, On the existence of solutions of a nonlinear differential diffusion system, (), 1-7 · Zbl 0333.34010
[16] Marshak, R.E, Effect of radiation on shock wave behavior, Phys. fluids, 1, 24-29, (1958) · Zbl 0081.41601
[17] Oleinik, O.A; Kalashnikov, A.S; Yui-Lin, C, The Cauchy problem and boundary problems for equations of the type of unsteady filtration, Izv. akad. nauk SSSR ser. mat., 22, 667-704, (1958) · Zbl 0093.10302
[18] Pattle, R.E, Diffusion from an instantaneous point source with a concentration-dependent coefficient, Quart. J. mech. appl. math., 12, 407-409, (1959) · Zbl 0119.30505
[19] Peletier, L.A, Asymptotic behaviour of temperature profiles of a class of non-linear heat conduction problems, Quart. J. mech. appl. math., 23, 441-447, (1970) · Zbl 0203.41003
[20] Shampine, L.F, Concentration-dependent diffusion, Quart. appl. math., 30, 441-452, (1973) · Zbl 0276.76044
[21] Shampine, L.F, Concentration-dependent diffusion. II. singular problems, Quart. appl. math., 31, 287-293, (1973) · Zbl 0278.76036
[22] Shampine, L.F, Concentration-dependent diffusion. III. an approximate solution, Quart. appl. math., 33, 429-431, (1976) · Zbl 0356.76068
[23] Tam, K.K, A note on the similarity solutions for degenerate quasilinear parabolic equations, J. math. anal. appl., 45, 132-135, (1974) · Zbl 0271.35046
[24] Zel’dovich, Ya.B; Kompaneec, A.S, On the theory of propagation of heat with the heat conductivity depending upon the temperature, (), 61-72
[25] Zel’dovich, Ya.B; Raizer, Yu.P, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.